# SDR 96ZZZX916

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 5924030523
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A, G

## Discrepancy

ATL/ATL - FLT 509 - AIR RETURN, CABIN WOULD NOT PRESSURIZE IN MANUAL OR AUTO, ALL MASKS DEPLOYED.  FOUND LT DIVERTER VALVE ASSY BROKEN.  AFT INBOARD HEAT EXCHANGER FRAME SEAL REPLACED WITH HINGE REPLACEMENT.  RESTOWED MASKS.
